# SDR ASOA2014102811548

- Difficulty date: September 28, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 25,704 hours, 18,012 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 280 IS CORRODED.  REPAIRED IAW EC/TC REO 670-53-00-390 AND REO 670-53-00-390 REV.
